# SDR HNAA2021081000376

- Difficulty date: August 1, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N652RS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145432
- Aircraft time: 45,619 hours, 42,006 cycles
- System (JASC): 5751 · Ailerons
- Part: Bushing
- Condition: Worn
- Location: Rt Aileron Pca
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E869840 - R/H AILERON PCA FITTING OUTBD HAT BUSHING HOLES WORN  ...  REMOVED & REPLACED R/H AILERON PCA FITTING IAW EMB 145 SRM 51-40-02 & 51-20-03.
